# SDR HEEA076996

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,912 hours
- System (JASC): 3140 · Central Computers
- Part: Indicator
- Part number: MI5852013
- Part serial: 3715
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PICTURE PULSES AND TEST PATTERN IS BROKEN AND OFF COLOR. REPLACED WITH SERVICEABLE PART.
